Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A class of globally convergent iteration functions for the solution of polynomial equations

Author: J. F. Traub
Journal: Math. Comp. 20 (1966), 113-138
MSC: Primary 65.50
MathSciNet review: 0192655
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.50

Retrieve articles in all journals with MSC: 65.50

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society